View Full Version : Feel crappy on Wellbutrin


Hissleepy
07-09-12, 11:50 AM
I recently switched from Zoloft to Wellbutrin due to gaining a lot of weight on the zoloft. I take 150 mg xr of Wellbutrin twice a day, I worked my way up to that hoping to decrease side effects. I am also weaning myself off Zoloft even though my doctor said I could stop taking it cold turkey, I tried that and could not move due to the dizziness and nausea. I also take Ritalin 30mg xr in the morning and 20 mg in the afternoon. For the past week I have experienced panic attacks which for me includes severe de ja vue, racing heart, churning stomach and sweating, they last at most a minute and if I did not tell you I was having one you would never know. I am worn out physically and mentally any ideas on how to stop these? I know it probably has to do with taking wellbutrin and Ritalin.
Also I was hoping the Wellbutrin would also help improve my add but it makes me blah with no motivation I have no desire to do anything.

hollywood
07-09-12, 03:36 PM
I think wellbutrin is screwing me up too. I don't really feel right , just kind of zombi like alot of the time. I think it sucks. It could be from your getting off zoloft too so I don't know which is the bigger player. Over all since being on wellbutrin for 8 months I cannot really think or focus well at all. My stimulants don't really work with wellbutrin. It kind of extends the benefit in a non workiing sort of way and I feel alert but not focused with the combo. Stopping for good with wellbutrin today, glad I'm only on 150 xl.

gatorADDe
07-09-12, 04:36 PM
I recently switched from Zoloft to Wellbutrin due to gaining a lot of weight on the zoloft. I take 150 mg xr of Wellbutrin twice a day, I worked my way up to that hoping to decrease side effects. I am also weaning myself off Zoloft even though my doctor said I could stop taking it cold turkey, I tried that and could not move due to the dizziness and nausea. I also take Ritalin 30mg xr in the morning and 20 mg in the afternoon. For the past week I have experienced panic attacks which for me includes severe de ja vue, racing heart, churning stomach and sweating, they last at most a minute and if I did not tell you I was having one you would never know. I am worn out physically and mentally any ideas on how to stop these? I know it probably has to do with taking wellbutrin and Ritalin.
Also I was hoping the Wellbutrin would also help improve my add but it makes me blah with no motivation I have no desire to do anything.


I tried exactly what you're taking (ritalin LA 30mg + wellbutrin XL 150mg) and felt awful as well. I gave up on both of those meds because they were making things worse.